MAUDE Adverse Event Report: ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lateral extra-articular tenodesis surgery in the knee the tip of the inserter broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (swivelock).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24345406
Report Number1220246-2026-00622
Device Sequence Number15871677
Product Code MBI
UDI-Device Identifier00888867428041
UDI-Public(01)00888867428041(11)250728(17)300630(10)15473024
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Device Catalogue NumberAR-3740SP
Device Lot Number15473024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown